# SDR AALA20160514001

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 95,585 hours, 15,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Part number: 20121
- Part serial: 10474
- Condition: Inoperative
- Location: Evac Slide
- Part time: 52,080 hours, 18,173 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS GNDED.  FLIGHT CREW REPORTS BOTH OVERWING SLIDE SQUIBS TEST INOPERATIVE.  ACCOMPLISHED FIM 25-65-00 & FOUND EMER BATTERIES AT FAULT.  R & R BATTERY ASSEMBLIES & CHARGER ASSEMBLIES AT LOCATIONS M961 & M962.  PERFORMED OPERATIONAL CHECKS IAW MM 25-65-00.  SYSTEMS CHECKED NORMAL.  SEE ALSO AALA 20160516016, AALA 20160516017 & AALA 20160516018.
